Automorphisms and derivations of Leibniz algebras
AbstractWe extend some general properties of automorphisms and derivations known for the Lie algebras to finite-dimensional complex Leibniz algebras. The analogs of the Jordan – Chevalley decomposition for derivations and the multiplicative decomposition for automorphisms of finite-dimensional complex Leibniz algebras are obtained.
How to Cite
Ladra, M., I. M. Rikhsiboev, and R. M. Turdibaev. “Automorphisms and Derivations of Leibniz algebras”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 7, July 2016, pp. 933-44, https://umj.imath.kiev.ua/index.php/umj/article/view/1891.